MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT

FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT
Model Number 0015710
Health Effect - Clinical Code No Information (3190)
Date of Event 02/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while on scene the crew was lifting the stretcher to the top level to drop the drag wheels so the stretcher would fit into the elevator.The crew alleges the patient shifted their weight causing the stretcher to tip over.No further details have been provided by the complainant regarding the alleged incident or the impact to the patient.
 
Additional Manufacturer Narrative
The subject cot was returned to manufacturer for evaluation.A visual and functional evaluation was conducted.The cot was found to be functioning as intended and the reported incident could not be duplicated.It was observed the cot did have a bent load end caster and a bolt was missing from the drop frame.Both maintenance observations were recommended to be fixed prior to return to service.No further information was provided regarding the patient's condition or further details of what occurred leading up to and during the incident.The ifu for the product provides clear instruction on transitioning the position of the cot and maintaining control of the cot while transporting a patient.
 
Event or Problem Description

Brand Name
35X PROFLEXX AMBULANCE COT
Common Device Name
35X PROFLEXX AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6395228
Report Number1523574-2017-00009
Device Sequence Number19015941
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1